MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL TOGA, 2XL, ZIPPER, PEELAWAY; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL TOGA, 2XL, ZIPPER, PEELAWAY; GOWN, SURGICAL
Catalog Number 0408841100
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were not available for evaluation.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had material that was split, cut, or torn due to external or internal forces.2 events had patient involvement; no patient impact.

Brand Name
FLYTE SURGICOOL TOGA, 2XL, ZIPPER, PEELAWAY
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9636397
Report Number0001811755-2020-00147
Device Sequence Number11459113
Product Code FYA
UDI-Device Identifier37613327117159
UDI-Public37613327117159
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0408841100
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1